# SDR DALA1301351521

- Difficulty date: January 21, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 73,330 hours, 11,690 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T252427
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LT BS 955,  REAR SPAR BULKHEAD SIDE FITTING FAIL SAFE STRAP.  REPAIRED CARRIED OUT IAW ERA 509690-14AD, REV ORG.
